# SDR 96ZZZM834

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Lt Mlg Downlock
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT GEAR UNSAFE LIGHT REMAINS ILLUMINATED FOLLOWING GEAR EXTENSION.  GEAR VISUALLY VERIFIED DOWN.  REMOVED AND REPLACED MAIN LANDING GEAR DOWNYOCK SWITCH, OPS CHECK NORMAL, REF 32-50-1 MM GEAR SWING.
